Heart Disease Expert Forum
Efficacy of Ticlid with Coumadin & Aspirin
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Efficacy of Ticlid with Coumadin & Aspirin


  I had angioplasty performed with the implantation of a stent and was put on Ticlid before and after procedure.  I was mistakenly delivered  Coumadin instead of Cardura in addition to coated aspirin.  Could this combination have compromised the antiplatlet Ticlid and possibly cause a restenosis at the stent.
Dear Robert:
Definitely not. Coumadin is a blood thinner; we used to use it in patients that received stents routinely.
I hope you find this information useful.  Information provided in the heart forum is for general purposes only.  Only your physician can provide specific diagnoses and therapies. Please feel free to write back with additional questions.
If you would like to make an appointment at the Cleveland Clinic Heart Center, please call 1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter.   The Heart Center website contains a directory of the cardiology staff that can be used to select the physician best suited to address your cardiac problem.





Related Discussions
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank